# SDR SWAA2017100416888

- Difficulty date: October 2, 2017
- Submitted: October 4, 2017
- Operation: Air carrier
- Aircraft: N270WN
- Make and model: Boeing 737705
- Aircraft serial: 29089
- Aircraft time: 46,576 hours, 33,420 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 101327
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING CEILING EMERGENCY EXIT SIGN MOUNTING CLIPS DAMAGED.  R&R SIGN IAW AMM.
